# SDR CA980305004

- Difficulty date: February 20, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 56,810 hours
- Engine: Allsn 501D13
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Spacer
- Part number: 6787149
- Condition: Blocked
- Location: Nr 1 Engine
- Part time: 25,062 hours
- Component: 501D13
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING FLIGHT, THE NR 1 ENGINE OIL PRESSURE AND QUANTITY DECREASED, OIL PRESSURE LIGHT CAME ON. ENGINE SHUT DOWN. MAINTENANCE INVESTIGATION REVEALED THAT THE TIE BOLT SPACER WAS BLOCKED (COKED) CAUSING THE OIL TO VENT OUT OF THE BREATHER. SPACER CLEANED AND REASSEMBLED AS PER MAINTENANCE MANUAL 72-1-3-1. AIRCRAFT GROUND RUN AND CHECKED SERVICEABLE.
